| Model Number |
1004000 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that customer experienced intermittent occlusion alarms.There was no adverse impact to the customer¿s blood glucose level, and reported values did not exceed 500 mg/dl.Customer changed soft cannula infusion set and cartridge, resumed insulin therapy, and no issues were observed with infusion set; no additional information was received regarding any further outcome of event.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown
mobile os: unknown / unknown / unknown.